Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a theorem of Dickson


Author: Harold N. Shapiro
Journal: Bull. Amer. Math. Soc. 55 (1949), 450-452
DOI: https://doi.org/10.1090/S0002-9904-1949-09238-8
MathSciNet review: 0028886
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Landau, Vorlesungen über Zahlentheorie, vol. I, p. 19.
  • 2. J. J. Sylvester, Sur l'impossibilité de l'existence d'un nombre parfait impair qui ne contient pas au moins 5 diviseurs premiers distincts, C. R. Acad. Sci. Paris vol. 106 (1888) pp. 522-526.
  • 3. Leonard Eugene Dickson, Finiteness of the Odd Perfect and Primitive Abundant Numbers with 𝑛 Distinct Prime Factors, Amer. J. Math. 35 (1913), no. 4, 413–422. MR 1506194, https://doi.org/10.2307/2370405
  • 4. L. E. Dickson, Even Abundant Numbers, Amer. J. Math. 35 (1913), no. 4, 423–426. MR 1506195, https://doi.org/10.2307/2370406


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09238-8